RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 11, Pages 2052–2057 (Mi de2049)  

Partial Differential Equations

The second boundary value problem for a certain fourth order equation of mixed type in the disc

M. M. Smirnov

Leningrad State University

Full text: PDF file (414 kB)

Bibliographic databases:
UDC: 517.946
Received: 23.04.1973

Citation: M. M. Smirnov, “The second boundary value problem for a certain fourth order equation of mixed type in the disc”, Differ. Uravn., 9:11 (1973), 2052–2057

Citation in format AMSBIB
\Bibitem{Smi73}
\by M.~M.~Smirnov
\paper The second boundary value problem for a certain fourth order equation of mixed type in the disc
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 11
\pages 2052--2057
\mathnet{http://mi.mathnet.ru/de2049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330792}
\zmath{https://zbmath.org/?q=an:0269.35065}


Linking options:
  • http://mi.mathnet.ru/eng/de2049
  • http://mi.mathnet.ru/eng/de/v9/i11/p2052

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020